MathSciNet Relay Station
MathSciNet bibliographic data
MR2321178 (2008g:60147) 60G55 (60G51 60J05 60J10 60J45)
Kadankova, T. Exit from an interval and the entry into, jumps over, and crossings of an interval by a Poisson process with an exponential component. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 75 (2006), 21--35; translation in Theory Probab. Math. Statist. No. 75 (2007), 23–39
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement